# SDR VNAA0610017

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 5,545 hours, 5,536 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE AND TOILET MESSAGE.  MAINTENANCE CHECKED AIRCRAFT FOR SOURCE OF SMOKE, NONE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
